# SDR 2010FA0001055

- Difficulty date: September 14, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Aircraft: N308U
- Make and model: Amd FALCON2000
- Aircraft serial: 037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Mount
- Part number: FGFB252461410A1
- Condition: Delaminated
- Location: Tailcone
- Part time: 3,350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF THE APU IS REQUIRED FOR COMPLETION OF SB THAT REPLACES THE APU FIREWALL.  UPON DISASSEMBLY OF THE APU FROM THE APU SUPPORT TRUSS, FOUND SHOCK MOUNT DELAMINATING.  INSPECTING OF THIS AREA WAS DETERIORATE UNTIL THE NEXT INSP INTERVAL FOR THIS PART.  THIS IS THE 4TH TIME WE HAVE SEEN THIS ISSUE IN THE PAST 2 WEEKS ON 4 WEEKS ON 4 DIFFERENT SERIES ACFT.
